# SDR SWAA2021031743847

- Difficulty date: January 21, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 27,436 hours, 12,079 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR VAPOR WEB HAS A CRACK AT RBL 31.83. THE CRACK IS 5' LONG AND EXTENDS DIAGONALLY DOWNWARD AND ENDS AT A FASTENER AT RBL 34.83 REPAIRED PER SRM 57-10-10-2R-2 REPAIR 2 PAR 6 THIS IS A TIME LIMITED REPAIR TO PERFORM A DVI EVERY 3000 FLIGHT CYCLES OF THE REPAIR AREA.REPETITIVE ACTION REQUIRED:DO A DETAILED VISUAL INSPECTION EVERY 3000 FLIGHT CYCLES. NOTE IF ADDITIONAL DAMAGE IS FOUND DURING DETAILED VISUAL INSP & THE COMBINED DAMAGE IS MORE THAN THE LIMITS OF THIS REPAIR; YOU MUST REPLACE THIS INTERIM REPAIR WITH A PERMANENT REPAIR PER 51-70-04 REPAIR 10 (INSP H54) /
